# SDR AU990130

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: TH470
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR TOP SKIN AND RT ELEVATOR TOP AND BOTTOM SKINS CORRODED.
